Tbilisi Mathematical Journal

Special functions, integral transforms with applications

Arman Aghili

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this study, the author used integral transforms and a method of the exponential nature to deal with the families of fractional differential equations, Stieltjes type singular integral equations and boundary value problems. Certain integrals involving special functions are evaluated. Constructive examples are also provided throughout the paper. The main purpose of this article is to present mathematical results that are useful to researchers in a variety of fields.


The author expresses his sincer thanks to the reviewer for the valuable comments and suggestions that lead to a vast improvement in the paper.

Article information

Tbilisi Math. J., Volume 12, Issue 1 (2019), 33-44.

Received: 1 August 2018
Accepted: 30 November 2018
First available in Project Euclid: 26 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 26A33: Fractional derivatives and integrals
Secondary: 44A10: Laplace transform 44A15: Special transforms (Legendre, Hilbert, etc.) 44A35: Convolution

Laplace transform Stieltjes transform Airy function Riemann-Liouville fractional derivative modified Bessel's functions parabolic cylinder functions


Aghili, Arman. Special functions, integral transforms with applications. Tbilisi Math. J. 12 (2019), no. 1, 33--44. doi:10.32513/tbilisi/1553565624. https://projecteuclid.org/euclid.tbilisi/1553565624

Export citation


  • A. Aghili and H. Zeinali, Advances in Laplace type integral transforms with applications. Indian Journal of Science and Technology, Vol 7(6), 877-890, June 2014.
  • A. Aghili and H. Zeinali, New identities for Laplace type Integral transforms with applications, International Journal of Mathematical archive (IJMA), Vol.4(10), pp.1-14, October 2013.
  • A. Aghili and B.Salkhordeh Moghaddam, Laplace transform pairs of n-dimensions and second order linear differential equations with constant coefficients.Annales Mathematicae et informaticae,35(2008) pp.3-10.
  • T. M. Atanackovic and B. Stankovic, Dynamics of a visco -elastic rod of Fractional derivative type, Z. Angew. Math. Mech., 82(6), (2002) 377-386.
  • T. M. Atanackovic and B. Stankovic, On a system of differential equations with fractional derivatives arising in rod theory. Journal of Physics A: Mathematical and General, 37, No 4, 1241-1250 (2004).
  • R. S. Dahiya and M. Vinayagamoorthy, Laplace transfom pairs of n - dimensions and heat conduction problem. Math. Comput. Modelling vol. 13.No. 10, pp,35-50
  • V. A. Ditki and A. P. Prudnikov, Operational calculus In two variables and its application,Pergamon Press, New York,1962.
  • A. A. Kilbass and J. J. Trujillo, Differential equation of fractional order: methods, results and problems. II, Appl. Anal, 81(2), (2002) 435-493.
  • Y. Luchko and H. Srivastava, The exact solution of certain differential equations of fractional Order by using operational calculus. Comput. Math. Appl. 29 (1995) 73 - 85
  • S. Miller and B. Ross, An introduction to fractional differential equations, Wiley, NewYork.
  • K. B. Oldham and J. Spanier, The Fractional calculus, Academic Press, NewYork, 1974.
  • K. B. Oldham and J. Spanier, Fractional calculus and its applications, Bull.Inst. Politehn. Iasi. Sect. I, 24 (28)(3-4), (1978) 29-34.
  • I. Podlubny, The Laplace transform method for linear differential equations of fractional order, Slovak Academy of sciences. Slovak Republic, 1994.
  • I. Podlubny, Fractional differential equations, Academic Press, San Diego, CA,1999.
  • G. Samko, A. Kilbas and O. Marchiev, Fractional Integrals and derivatives theory and applications. Gordon and Breach,Amesterdam, 1993.
  • W. Schneider and W. Wyss, Fractional diffusion and wave equations. J. Math. Phys. 30 (1989) 134-144.
  • B. A. Stankovic, System of partial differential equations with fractional derivatives, Math. Vesnik, 3-4(54), (2002) 187-194.
  • W. Wyss, The fractional diffusion equation, J. Math. Phys., 27(11), (1986) 2782-2785.
  • A. Aghili and H. Zeinali, New Trends In Laplace Type Integral Transforms With Applications. Bol. Soc. Paran. Mat. Vol. 35(1), 2017.
  • A. Aghili, Fractional Black - Scholes equation. International Journal of Financial Engineering, Vol. 4, No. 1 (2017) 1750004 (15 pages)© World Scientific Publishing Company. DOI: 10.1142/S2424786317500049
  • A. Aghili and A. Ansari, Solving Partial Fractional Differential Equations Using The $\mathcal{L}_A $- Transforms, Asian-European Journal of Mathematics, 2010.
  • A. Apelblat, Laplace Transforms and Their Applications, Nova science publishers, Inc, New York, 2012.
  • D. Babusci, G. Dattoli and D. Sacchetti, The Lamb - Bateman Integral Equation and the Fractional Derivatives, Fractional calculus and applied analysis, Vol. 14, No. 2, (2011).
  • G. Dattoli, Operational Methods, Fractional Operators and Special Polynomials. Applied Mathematics and computations.141 (2003) pp 151-159.
  • G. Dattoli, H. M. Srivastava and K. V. Zhukovsky, Operational Methods and Differential Equations to Initial Value Problems. Applied Mathematics and computations. 184 (2007) pp 979-1001.
  • H. J. Glaeske, A. P. Prudnikov and K. A. Skornik, Operational Calculus And Related Topics. Chapman and Hall / CRC 2006.
  • O. Vallee and M. Soares, Airy Functions and Applications to Physics. Imperial college press. 2004